# SDR DL76G050433

- Difficulty date: August 7, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 19,480 hours, 3,074 cycles
- Engine: Ge CF680
- Engine time: 10,300 hours, 7,795 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P2631
- Condition: Contaminated
- Location: Apu Bay
- Part time: 10,300 hours, 7,795 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

APU FAULT ON START OF LEFT ENGINE.  APU WOULD NOT RESTART.  REMOVED PLASTIC BAG FROM INLET AND REPLACED SURGE VALVE.
